# SDR YENA2025011300040

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 30,496 hours, 9,792 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#1347, DCA-SJU. 'BURNING ELECTRICAL ODOR IN FLIGHT DECK AT GATE WITH APU BLEED ON. FA REPORTED DIRTY SOCK SMELL NEAR 2R DOOR DURING DEPLANING; COMPLIED WITH INFO NOTICE 2017-T015K SECTION B2,IDENTIFIED SOURCE OF ELECTRICAL ODOR TO BE COMING FROM LH RECIRCULATION FAN AND SOURCE OF CHEMICAL ODOR TO BE FROM DE-ICING FLUID INGESTION FROM APU,DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A,AIRCRAFT IS OK FOR SVC.REF LP#4172452-2 FOR ELECTRICAL ODOR CORRECTIVE ACTION.'
